# SDR USAA2013080100011

- Difficulty date: July 6, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 34,050 hours, 22,582 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON EMERGENCY EXIT HATCH DOOR 844 SEGMENT ANGLE BETWEEN FR40 TO FR41 & BETWEEN S18L TO S23L.  REPLACED EMERGENCY EXIT HATCH DOOR 844 SEGMENT ANGLE BETWEEN FR40 TO FR41 & BETWEEN S18L TO S23L IAW EO 5210Y228.
